RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 3, Pages 17–25 (Mi dm1569)  

Bounds on the discrepancy of linear recurring sequences over Galois rings

A. R. Vasin

LLC "Certification Research Center", Moscow

Abstract: We study the discrepancy of linear recurring sequences over Galois rings. By means of an estimate of an exponential sum some nontrivial bounds on the discrepancy are derived. It is shown that these bounds are asymptotically not worse than known estimates for maximal period linear recurring sequences over prime fields.

Keywords: linear recurring sequences, Galois ring, distribution of elements in a sequence, discrepancy, exponential sum

DOI: https://doi.org/10.4213/dm1569

Full text: PDF file (468 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2020, 30:2, 129–135

UDC: 512.547+512.552
Received: 19.03.2019

Citation: A. R. Vasin, “Bounds on the discrepancy of linear recurring sequences over Galois rings”, Diskr. Mat., 31:3 (2019), 17–25; Discrete Math. Appl., 30:2 (2020), 129–135

Citation in format AMSBIB
\Bibitem{Vas19}
\by A.~R.~Vasin
\paper Bounds on the discrepancy of linear recurring sequences over Galois rings
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 3
\pages 17--25
\mathnet{http://mi.mathnet.ru/dm1569}
\crossref{https://doi.org/10.4213/dm1569}
\transl
\jour Discrete Math. Appl.
\yr 2020
\vol 30
\issue 2
\pages 129--135
\crossref{https://doi.org/10.1515/dma-2020-0012}


Linking options:
  • http://mi.mathnet.ru/eng/dm1569
  • https://doi.org/10.4213/dm1569
  • http://mi.mathnet.ru/eng/dm/v31/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:72
    References:8
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020